Korovkin sets and mean ergodic theorems.

Nishishiraho, Toshihiko

Journal of Convex Analysis (1998)

  • Volume: 5, Issue: 1, page 147-151
  • ISSN: 0944-6532

How to cite


Nishishiraho, Toshihiko. "Korovkin sets and mean ergodic theorems.." Journal of Convex Analysis 5.1 (1998): 147-151. <http://eudml.org/doc/119784>.

author = {Nishishiraho, Toshihiko},
journal = {Journal of Convex Analysis},
keywords = {Korovkin sets; ergodic theorems},
language = {eng},
number = {1},
pages = {147-151},
publisher = {Heldermann Verlag},
title = {Korovkin sets and mean ergodic theorems.},
url = {http://eudml.org/doc/119784},
volume = {5},
year = {1998},

AU - Nishishiraho, Toshihiko
TI - Korovkin sets and mean ergodic theorems.
JO - Journal of Convex Analysis
PY - 1998
PB - Heldermann Verlag
VL - 5
IS - 1
SP - 147
EP - 151
LA - eng
KW - Korovkin sets; ergodic theorems
UR - http://eudml.org/doc/119784
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.